Vol 16 No 3 (2011)

Vol 16 No 3 (2011)

Nonlinear Analysis: Modelling and Control
Published 2011-07-25

Articles

Yusufjon P. Apakov | Stasys Rutkauskas
On a boundary value problem to third order PDE with multiple characteristics
Abstract views 119 | Article downloads (PDF) 101
255-269
PDF
270-282
PDF
Manuel De la Sen | Asier Ibeas | Santiago Alonso-Quesada
Feedback linearization-based vaccination control strategies for true-mass action type SEIR epidemic models
Abstract views 168 | Article downloads (PDF) 134
283-314
PDF
315-331
PDF
Hossein Moosaei | Mohammad Mirzazadeh | Ahmet Yildirim
Exact solutions to the perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity by using the first integral method
Abstract views 125 | Article downloads (PDF) 110
332-339
PDF
Ranjit Kumar Upadhyay | Sharada Nandan Raw
Complex dynamics of a three species food-chain model with Holling type IV functional response
Abstract views 170 | Article downloads (PDF) 224
553-374
PDF